Title: Continuous and Discrete Wavelet Transforms Associated with Hermite Transform
Author(s): C. P. Pandey, Pranami Phukan
Pages: 531-549
Cite as:
C. P. Pandey, Pranami Phukan, Continuous and Discrete Wavelet Transforms Associated with Hermite Transform, Int. J. Anal. Appl., 18 (4) (2020), 531-549.


In this paper, we accomplished the concept of continuous and discrete Hermite wavelet transforms. We also discussed some basic properties of Hermite wavelet transform. Inversion formula and Parsevals formula for continuous Hermite wavelet transform is established. Moreover the discrete version of wavelet transform is discussed.

Full Text: PDF



  1. A. Pathak, Abhishek, Wavelet transforms associated with the Index Whittaker transform, ArXiv:1908.03766 [Math]. 2019. Google Scholar

  2. C. Markett, The Product Formula and Convolution Structure Associated with the Generalized Hermite Polynomials, J. Approx. Theory, 73 (1993) 199–217. Google Scholar

  3. H. Glaeske, Convolution structure of (generalized) Hermite transforms, Algebra Analysis and related topics, Banach Center Publications, Vol 53 (1), 113-120 (2000). Google Scholar

  4. A. Prasad, U.K. Mandal, Wavelet transforms associated with the Kontorovich–Lebedev transform, Int. J. Wavelets Multiresolut Inf. Process. 15 (2017) 1750011. Google Scholar

  5. R.S. Pathak, C.P. Pandey, Laguerre wavelet transforms, Integral Transforms Spec. Funct. 20 (2009), 505–518. Google Scholar

  6. R.S. Pathak, M.M. Dixit, Continuous and discrete Bessel wavelet transforms, J. Comput. Appl. Math. 160 (12) (2003), 241-250. Google Scholar

  7. S.K. Upadhyay, A. Tripathi, Continuous Watson wavelet transform, Integral Transforms Spec. Funct. 23 (2012), 639-647. Google Scholar

  8. C.K. Chui, An introduction to wavelets, Academic Press, New York, 1992. Google Scholar

  9. E.C. Titchmarch, Introduction to theory of Fourier integrals, 2nd edition, Oxford University Press, Oxford, U.K. 1948. Google Scholar


Copyright © 2020 IJAA, unless otherwise stated.